# SDR USAA000034

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6559664501
- Condition: Corroded
- Location: Bs 359
- Part time: 47,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE CORRODED AT BS 359, STRINGER 27L.  REPLACED STRINGER SPLICE PER SRM 53-10-3.  (M)
